Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 22, NWS Brownsville, TX

April 17, 2017Zapata County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Apr 17, 2017, 8:12 PM CDT for Zapata County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2017, 8:12 PM CDT (01:12 UTC)
Expired
Apr 17, 2017, 9:01 PM CDT
In force
49 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Zapata County, TX

The radar

The Corpus Christi radar (KCRP), 205 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2017-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1473 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2017-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1473 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

906 
WUUS54 KBRO 180112
SVRBRO
TXC505-180215-
/O.NEW.KBRO.SV.W.0022.170418T0112Z-170418T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
812 PM CDT MON APR 17 2017

The National Weather Service in Brownsville has issued a

* Severe Thunderstorm Warning for...
  West central Zapata County in Deep South Texas...

* Until 915 PM CDT

* At 812 PM CDT, a severe thunderstorm was located 9 miles northwest
  of Las Palmas, or 11 miles northwest of Zapata, moving southeast at
  5 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND PROPERTY. VEHICLE 
           DAMAGE WILL INCLUDE CRACKED OR SHATTERED WINDSHIELDS AND 
           MAJOR DENTS REQUIRING SIGNIFICANT REPAIRS. EXPECT MINOR 
           WIND DAMAGE TO MOBILE HOMES...SOME ROOFS...SIDING AND 
           SOME FENCES. TREE LIMBS WILL BLOW DOWN AND SMALL TREES 
           WILL BE UPROOTED. DAMAGE TO POWER LINES AND SOME POWER 
           POLES IS EXPECTED. 

* Locations impacted include...
  Las Palmas.

This includes US HIGHWAY 83 between MILE MARKERs 748 and 762.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 2708 9943 2710 9943 2697 9926 2689 9932
      2691 9932 2692 9933 2693 9937 2694 9939
      2696 9939 2698 9938 2702 9942 2701 9943
      2702 9945 2704 9944 2706 9945
TIME...MOT...LOC 0112Z 324DEG 5KT 2701 9941 

HAIL...1.50IN
WIND...60MPH
 
$$

BILLINGS
2 follow-up statements
476 
WWUS54 KBRO 180137
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
837 PM CDT MON APR 17 2017

TXC505-180215-
/O.CON.KBRO.SV.W.0022.000000T0000Z-170418T0215Z/
Zapata TX-
837 PM CDT MON APR 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WEST CENTRAL ZAPATA COUNTY...

At 836 PM CDT, a severe thunderstorm was located 7 miles west of Las
Palmas, or 9 miles northwest of Zapata, moving southeast at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS AND 
         MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO CROPS AND 
         TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO MOBILE 
         HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE LIMBS 
         WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED. DAMAGE TO 
         POWER LINES AND SOME POWER POLES IS EXPECTED. 

Locations impacted include...
Las Palmas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2708 9943 2710 9943 2697 9926 2689 9932
      2691 9932 2692 9933 2693 9937 2694 9939
      2696 9939 2698 9938 2702 9942 2701 9943
      2702 9945 2704 9944 2706 9945
TIME...MOT...LOC 0136Z 324DEG 5KT 2698 9939 

HAIL...1.00IN
WIND...60MPH
 
$$

BILLINGS
565 
WWUS54 KBRO 180201
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
901 PM CDT MON APR 17 2017

TXC505-180211-
/O.CAN.KBRO.SV.W.0022.000000T0000Z-170418T0215Z/
Zapata TX-
901 PM CDT MON APR 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ZAPATA COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 2708 9943 2710 9943 2697 9926 2689 9932
      2691 9932 2692 9933 2693 9937 2694 9939
      2696 9939 2698 9938 2702 9942 2701 9943
      2702 9945 2704 9944 2706 9945
TIME...MOT...LOC 0158Z 324DEG 5KT 2695 9937 

$$

BILLINGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 6:52 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 17, 6:52 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
652 PM CDT Mon Apr 17 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Scattered strong to severe convection is noted well
north of the TAF sites and slowly propagating east to southeast.
Some of the stronger storms do have 1-2 inch size hail stones
indicated by radar. Probabilities are low but high enough to
mention convection in the 00Z TAF package between 02Z-06Z.
Convection should begin to wane before midnight with areas of rain
and showers lasting  a few hours after midnight. Outside of the
convection MVFR cigs to develop overnight and persist through mid
morning Tuesday. Ceilings to lift to VFR but another round of
convection is probable mid to late afternoon. light to moderate
southeast winds tonight and Tuesday with gusts up to 20 knots
possible.

&&

.PREV DISCUSSION... /issued 300 PM CDT Mon Apr 17 2017/

SHORT TERM (Tonight through Tuesday Night):
A somewhat unsettled forecast through the period with the
potential for an MCS/MCV to impact most of the Valley later today
through Tuesday. The main culprit is short wave energy embedded in
otherwise zonal 500 mb flow which carves out a weak 500 mb trough
that slides through South Texas today through Tuesday before
exiting into the Gulf Tuesday night.

Tonight: An MCS/MCV may be in the cards and this time the potential
is farther south. The Sierra Madres may light up down the line with
thunderstorms, and may include areas west of Zapata and Starr as the
short wave rounds the base of the weak 500 mb trough developing over
South Texas. Timing favors 00Z to 03Z just west of the Rio Grande,
easing into at least the upper Valley and ranchlands thereafter,
perhaps having enough strength to reach more population (McAllen) by
midnight or so. Once again, there is the potential for the usual
spring suspects of gusty and damaging winds, large hail in embedded
stronger cells, and local nuisance flooding. SPC assesses areas
adjacent to the river at a marginal risk for severe convection.

Tuesday: Plenty of boundaries and this time just about everywhere.
Surface/low level winds will be disrupted so impossible to say
exactly where the initiation points might be. One thing that does
look likely is some drier air to sneak into the Rio Grande Plains
and have lowered chances out there. Did not go with any heavy
rainfall mention in grids at this point. As with any spring upper
troughs, the potential for clusters of discrete cells that can
produce strong winds or hail remains...as well as nuisance flooding
of poor drainage locations with slower moving clusters. High temps
were lowered a category to the lower and  mid 80s.

Tuesday night: Convection may linger late in the day Tues, moving
offshore overnight, with a mid level weakness drifting slowly
offshore. Midlevel ridging over North Central Mexico will begin to
nose northeast over Central Texas. As rain chances taper off from
west to east, the aftermath will be cloudy skies, light east to
southeast winds, patchy light fog, especially across the ranchlands
and brush country, with low temps from the mid 60s to lower 70s.

LONG TERM (Wednesday through Monday): By Wednesday the trough
will be moving offshore, with dry north northwest flow immediately
in its wake. A small chance for showers will remain early in the
afternoon right along the coast, depending on if the seabreeze can
tap any remaining moisture. Capping will strengthen quickly
through the afternoon, so any remaining rain chances decrease
through the day. Ridging remains ahold of Texas Thursday into
Saturday, with dry air aloft holding down the atmosphere. Saturday
night into Sunday the late season cold front sweeps across the
region, being dragged through by a trough passing through the
central plains. With the passage happening overnight, Any
thunderstorm activity will likely not be overly strong, but will
still see a broken line of thunderstorms late night. High pressure
moves in behind the front, leading to a cooler Sunday and Monday.

MARINE:
Now through Tuesday night: Light to moderate southeast winds and
low to moderate seas will prevail with high pressure over the
Gulf. A passing upper disturbance will result in unsettled weather
through the period.

Wednesday through Friday: Weaker high pressure across the northern
Gulf will lead to lighter winds and seas for the latter half of
the week. Winds will be from the southeast 10 to 15 knots each
day, with seas right around 3 feet as the long fetch shortens up
across the western Gulf.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

59...short term/aviatio
58...long term/radar
Hazardous weather outlook, Apr 17, 4:36 PM CDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
436 PM CDT Mon Apr 17 2017

TXZ248>257-182145-
Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy-
Inland Cameron-Coastal Willacy-Coastal Cameron-
436 PM CDT Mon Apr 17 2017

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

There is marginal risk of severe weather across Deep South Texas
tonight. Large hail, strong gusty winds and very heavy rainfall
are possible from a few storms. The storms to develop over the
Northern and Western Ranch lands and move in a general east to
southeast direction.

There is a moderate risk of rip currents along area beaches.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A few strong thunderstorms are possible Tuesday as an upper air
disturbance passes over Texas. Additional thunderstorms, some
strong, are possible next weekend as a cold front approaches and
possibly moves through the region.

Rip current risk along area beaches may become elevated friday
and over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-182145-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
436 PM CDT Mon Apr 17 2017

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Marginal small craft advisory conditions are possible Saturday
night into Sunday morning with a possible cold front passage.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Apr 17, 5:30 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Brownsville TX
530 PM CDT MON APR 17 2017

TXZ249-250-172330-
Brooks TX-Jim Hogg TX-
530 PM CDT MON APR 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JIM HOGG AND BROOKS
COUNTIES UNTIL 630 PM CDT...

At 528 PM CDT, Doppler radar was tracking strong thunderstorms
developing across central and northern Brooks County, moving east at
10 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Falfurrias, Encino, Rachal, La Colonia Park, Airport Road Addition,
Falfurrias Junior High School, Pleasant Park, El Coyote Ranch
Airport, San Rafael Ranch Airport and Falfurrias Fire Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2680 9852 2725 9859 2725 9800 2679 9803
TIME...MOT...LOC 2228Z 278DEG 9KT 2700 9832

BILLINGS
Special weather statement, Apr 17, 5:39 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Brownsville TX
539 PM CDT MON APR 17 2017

TXZ248-172330-
Zapata TX-
539 PM CDT MON APR 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ZAPATA COUNTY UNTIL
630 PM CDT...

At 539 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
Bustamante, moving east at 10 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Bustamante and Escobas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2698 9917 2711 9915 2711 9897 2695 9897
TIME...MOT...LOC 2239Z 278DEG 7KT 2703 9909

BILLINGS
Special weather statement, Apr 17, 5:48 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Brownsville TX
548 PM CDT MON APR 17 2017

TXZ251-172330-
Kenedy TX-
548 PM CDT MON APR 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY AND
NORTHEASTERN BROOKS COUNTIES UNTIL 630 PM CDT...

At 548 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Airport Road Addition, or 10 miles southeast of
Falfurrias, moving east at 10 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Sarita and Kenedy County Sheriffs Office.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2728 9776 2706 9776 2705 9799 2721 9799
      2721 9797 2724 9794 2724 9786 2725 9785
      2724 9784 2725 9782 2727 9781 2727 9780
      2728 9779
TIME...MOT...LOC 2248Z 265DEG 8KT 2716 9800

BILLINGS
Special weather statement, Apr 17, 6:25 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Brownsville TX
625 PM CDT MON APR 17 2017

TXZ249>251-180030-
Brooks TX-Jim Hogg TX-Kenedy TX-
625 PM CDT MON APR 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY...CENTRAL JIM
HOGG AND BROOKS COUNTIES UNTIL 730 PM CDT...

At 623 PM CDT, Doppler radar was tracking strong thunderstorms
across northern and central Jim Hogg and Brooks counties and
northeast Kenedy County moving east at 15 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Falfurrias, Armstrong, Hebbronville, Agua Nueva, Encino, Rachal,
Sarita, Gruy Stadium, La Colonia Park and Airport Road Addition.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2733 9852 2727 9852 2726 9799 2721 9798
      2724 9792 2724 9789 2725 9782 2727 9782
      2728 9779 2728 9775 2687 9775 2689 9883
      2727 9881 2727 9880 2734 9880
TIME...MOT...LOC 2323Z 282DEG 12KT 2714 9865

BILLINGS
Special weather statement, Apr 17, 7:12 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Brownsville TX
712 PM CDT MON APR 17 2017

TXZ248-252-180100-
Zapata TX-Starr TX-
712 PM CDT MON APR 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL STARR AND SOUTH
CENTRAL ZAPATA COUNTIES UNTIL 800 PM CDT...

At 712 PM CDT, Doppler radar was tracking a strong thunderstorm NEAR
New Falcon, or NEAR Lopeno, moving south at 5 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Lopeno, Falcon Heights, New Falcon, Falcon State Park, Falcon Dam and
Salineno.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2674 9907 2648 9893 2644 9911 2648 9909
      2652 9913 2653 9916 2654 9917 2657 9917
      2662 9918 2665 9920 2670 9921
TIME...MOT...LOC 0012Z 341DEG 6KT 2665 9915

BILLINGS
Special weather statement, Apr 17, 7:27 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Brownsville TX
727 PM CDT MON APR 17 2017

TXZ249>254-180115-
Inland Willacy TX-Brooks TX-Jim Hogg TX-Kenedy TX-Starr TX-
Hidalgo TX-
727 PM CDT MON APR 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KENEDY...NORTHEASTERN
HIDALGO...JIM HOGG...NORTHEASTERN STARR...BROOKS AND NORTHWESTERN
WILLACY COUNTIES UNTIL 815 PM CDT...

At 725 PM CDT, Doppler radar was tracking strong thunderstorms
across southern Jim Hogg and Brooks counties, moving southeast at 15
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Armstrong, Agua Nueva, Encino, Rachal, San Manuel, Norias, Puerto
Rico, Santa Catarina, U S 77 Border Patrol Station and Rudolph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 2715 9774 2655 9775 2661 9882 2723 9881
TIME...MOT...LOC 0025Z 329DEG 13KT 2698 9865

BILLINGS

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:12 PM CDTSpecial Weather StatementBROStarr48 min
Apr 17, 7:27 PM CDTSpecial Weather StatementBROBrooks, Jim Hogg48 min
Apr 17, 7:29 PM CDTAreal Flood AdvisoryBROStarr, Zapata91 min
Apr 17, 7:47 PM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo37 min
Apr 17, 8:15 PM CDTSpecial Weather StatementBROZapata60 min
Apr 17, 8:23 PM CDTSevere Thunderstorm WarningBROZapata39 min
Apr 17, 8:28 PM CDTSpecial Weather StatementBROStarr62 min
Apr 17, 9:10 PM CDTSpecial Weather StatementBROHidalgo, Starr50 min
Apr 17, 9:19 PM CDTSpecial Weather StatementBROZapata56 min
Apr 17, 9:21 PM CDTAreal Flood AdvisoryBROHidalgo, Starr84 min
Apr 17, 9:29 PM CDTAreal Flood AdvisoryBROStarr91 min
Apr 17, 9:35 PM CDTSevere Thunderstorm WarningBROStarr55 min
Apr 17, 9:49 PM CDTSpecial Weather StatementBROHidalgo, Starr56 min
Apr 17, 9:57 PM CDTAreal Flood AdvisoryBROHidalgo93 min
Apr 18, 4:31 AM CDTSpecial Marine WarningBRO89 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.